# SDR SWIA2023011967133

- Difficulty date: December 16, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE THE HINGE PIN HAS FLAT SPOTS AND THE HOLES ON THE HINGE ARE WORN/OBLONG.    REMOVED AND INSTALLED NEW PAX DOOR HINGE IAW SRM 53-21-23, AND REO-601R-53-21-656 REV-A
